MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"

Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Catalog Number DYNDST1512
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tubing attached primary line to catheter and not separate and luer lock was damaged.
 
Additional Manufacturer Narrative
Medline quality received a complaint that tubing attached primary line to catheter and not separate and luer lock was damaged.The complaint was re-opened due to receiving the sample; medline evaluated the tubing that was returned and did not observe any physical deformities or any damage.The reported concern was not confirmed with the received sample, and no root cause was identified.A retrospective review of the past year indicated that there have been no prior complaints in regard to this issue, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50854988
Report Number1417592-2026-47621
Device Sequence Number18516064
Product Code FPA
UDI-Device Identifier20884389975951
UDI-Public20884389975951
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1512
Device Lot Number033230A168
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/10/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown